MAUDE Adverse Event Report: MEDTRONIC HEART VALVE DIVISION SIMULUS SEMI-RIGID ANNULOPASTY BAND; RING, ANNULOPLASTY

MEDTRONIC HEART VALVE DIVISION SIMULUS SEMI-RIGID ANNULOPASTY BAND; RING, ANNULOPLASTY
Model Number 800SC
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 03/29/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.Multiple attempts have been made to obtain additional information without success at this time.If additional information is received, a supplemental report will be submitted.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that immediately post implant of this mitral annuloplasty band, the band was explanted and replaced with an unknown device.The reason for the replacement was not reported.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Medtronic received additional information that prior to fully suturing in the mitral annuloplasty band, the band was removed and replaced with a 29 mm bioprosthetic valve.The physician reported the patient needed a complete valve replacement.If information is provided in the future, a supplemental report will be issued.

Brand Name
SIMULUS SEMI-RIGID ANNULOPASTY BAND
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVE DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7450601
Report Number2025587-2018-00944
Device Sequence Number18864125
Product Code KRH
UDI-Device Identifier00643169182189
UDI-Public00643169182189
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K083683
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/11/2023
Device Model Number800SC
Device Catalogue Number800SC28
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/23/2018
Supplement Date Received by Manufacturer04/23/2018
04/26/2018
Initial Report FDA Received Date04/23/2018
Supplement Report FDA Received Date04/23/2018
05/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient Weight69